On Mannheim partner curves in dual Lorentzian space

dc.contributor.authorOzkaldi, Siddika
dc.contributor.authorIlarslan, Kazim
dc.contributor.authorYayli, Yusuf
dc.date.accessioned2020-06-25T17:51:36Z
dc.date.available2020-06-25T17:51:36Z
dc.date.issued2011
dc.departmentKırıkkale Üniversitesi
dc.description.abstractIn this paper we define non-null Mannheim partner curves in three dimensional dual Lorentzian space D(1)(3), and obtain necessary and sufficient conditions for the existence of non-null Mannheim partner curves in dual Lorentzian space D(1)(3).en_US
dc.identifier.citationÖzkaldı, S., İlarslan, K., Yaylı, Y. (2011). On Mannheim partner curves in dual Lorentzian space. Hacettepe Journal of Mathematics and Statistics, 40(5), 649 - 661.en_US
dc.identifier.endpage661en_US
dc.identifier.issn1303-5010
dc.identifier.issue5en_US
dc.identifier.scopus2-s2.0-81555205646
dc.identifier.scopusqualityQ2
dc.identifier.startpage649en_US
dc.identifier.trdizinid127804
dc.identifier.urihttps://hdl.handle.net/20.500.12587/4924
dc.identifier.volume40en_US
dc.identifier.wosWOS:000298217900004
dc.identifier.wosqualityQ4
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.indekslendigikaynakTR-Dizin
dc.language.isoen
dc.publisherHacettepe Univ, Fac Scien_US
dc.relation.ispartofHacettepe Journal Of Mathematics And Statistics
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectMannheim partner curveen_US
dc.subjectDual Lorentzian spaceen_US
dc.subjectDual Lorentzian space curveen_US
dc.titleOn Mannheim partner curves in dual Lorentzian spaceen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
07d05488-0d4f-4e9e-b1eb-063f07cee92e.pdf
Boyut:
140.17 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam metin/Full text